# SDR VNAA0303016

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 20,461 hours, 18,172 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A MAIN CABIN DOOR OPEN INDICATION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE DOOR LINK ROD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
